# SDR SWAA2017012411432

- Difficulty date: January 21, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 34,340 hours, 20,289 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11344
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT BIN EMERGENCY LIGHT INOP AT ROW 1.  RECONNECTED CONNECTOR PER WDM & AMM.
